# SDR MALA060493

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 15,481 hours, 14,868 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMB-OUT AT 500 FEET ALL 4 EGT AND N2 INDICATIONS WENT DARK THEN CYCLED ON/OFF IN FLIGHT.  POWER LEVERS WERE NOT MOVED DURING INDICATION LOSS.  ONCE DECISION WAS MADE TO RETURN, DURING TURN, INDICATION CYCLED ON/OFF.  REPLACED RELAY EM2. PERFORMED OPS CHECK OF ENGINE DISPLAY PANEL W/ALL 4 ENGINES AT TO POWER.
